IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1995 >
Volume 21 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/634

Title: On an Extremal Problem concerning Bernstein Operators
Authors: Gonska, Heinz
Zhou, Ding-Xuan
Keywords: Bernstein Operators
Best Constant
Second Modulus of Smoothness
K-Functional
Issue Date: 1995
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 21, No 2, (1995), 137p-150p
Abstract: The best constant problem for Bernstein operators with respect to the second modulus of smoothness is considered. We show that for any 1/2 ≤ a < 1, there is an N(a) ∈ N such that for n ≥ N(a), 1−a≤k, n≤a, sup | Bn (f, k/n) − f(k/n) | ≤ cω2(f, 1/√n), where c is a constant,0 < c < 1.
Description: * The second author is supported by the Alexander-von-Humboldt Foundation. He is on leave from: Institute of Mathematics, Academia Sinica, Beijing 100080, People’s Republic of China.
URI: http://hdl.handle.net/10525/634
ISSN: 1310-6600
Appears in Collections:Volume 21 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol21-num2-1995-p137-p150.pdf479.99 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback